# SDR SWIA2019122747333

- Difficulty date: November 20, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 39,437 hours, 24,801 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS 220.00 UPPER FRAME SECTOR HAS A VISUAL CRACK BTWEEN STR 13L & STR 14L.   REMOVED, LOCATED AND DRILLED UP TO SIZE, INSTALLED L/H 220 FRAME IAW SRM.
